# SDR DL73E992218

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN ASSY, R1 DOOR CUTOUT, LOWER AFT CORNER, CRACK REPAIR.  THE FUSELAGE SKIN, DOUBLER, AND BEAR STRAP WERE FOUND WITH A 1.5 CRACK AT THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT.  THE CRACK WAS REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERSPER B737 SRM 53-30-3, FIG 26 AND ER/A 368409-14.
